# SDR A6WA202102087616

- Difficulty date: January 31, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 601R31145140
- Condition: Corroded
- Location: Fs 531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL AT FS 531.00 RBL 42 HAS CORROSION.   AIRCRAFT REMOVED FROM SERVICE.   REMOVED CORROSION FROM PRESSURE FLOOR PANEL AT FS 531.00 RBL 42. EVALUATED BLEND AREA AND FOUND TO BE WITHIN ALLOWABLE LIMITS. HFCC INSPECTION  PERFORMED WITH NO INDICAIONS NOTED. REF ASAP EA# AWAC - CRJ253-01566.  REV IR, 02/02/2021.
